# SDR 02FDEA00878

- Difficulty date: November 26, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727-200
- Aircraft serial: 21624
- Aircraft time: 45,575 hours, 27,098 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 1030, RBL 35, WL 208  UNDERSIDE OF FLOORBEAM UPPER CHORD   AROUND FASTENER HOLE, REPAIRED FLOORBEAM BS 1030, RBL 35, WL 208 IAW SRM 53-10-8  FIG 8
